Jump to content

not feeling good


Recommended Posts

I am feeling pretty bad this morning. Im having tachycardia, brainfog, nausea. It is not a good way to wake up. I should have known that I wasnt going to feel good this morning b/c I didnt feel very good last night. I was really tired. I saw my dr yesterday and he upped my florinef so hopefully that will start to work soon. I asked him about trying provigil but he said that he really wanted to look into it first. I understand that, I wouldnt want to start taking something that could make me worse. Anyway I go back to see him in a month so hopefully by then I will have some relief. He said that when I stand up my heart rate goes up alot (again). I had that problem when I met him in the hospital. He knows that I am not doing well, hes just not sure of the best route to take at this point. This whole thing started because my regular dr put me on lexapro and I had a bad reaction to it not to mention that I had strep throat and a respiratory infectionl. Anyway my cardio said that lexapro stimulates your body to produce adrenaline and since that system is already out of wack that my body is just sort of ignoring the adrenaline b/c it thinks that it is a false alarm. So that is why I am tired all of the time and feel like crap. So hopefully once my body gets back to normal (hopefully very soon) then I will start to feel better. It has been 2 months since I went off Lexapro and Im not sure how long it will be before my body regulates itself again, Im back on zoloft b/c we know that it works and that I dont have any reactions to it. My dr just doesnt want to put me on anymore meds right now b/c he doesnt want to shock my system even more. Does that make sence? Has anyone else had this type of reaction to a drug? I am supposed to go back to work tomorrow and I am not sure how I am supposed to do it. Sorry that I have gone on for so long, I just needed to vent. thanks for listening.

Link to comment
Share on other sites

April, I hope you're feeling better soon. I know that for me, things usually calm down for while after a bunch of things all at once. It's never predictable though---if it were, I would't get so bummed when a few calamities happen all at once.

Feel Better! :) Nina

Link to comment
Share on other sites

April,

I hope you do get to feeling lots better soon. As far as work, I don't know what to tell you about that. I was forced to quit but I know alot of people continue working. How about watching a good sappy movie and really get into it so you can focus your mind off everything else for awhile.

Paige

Link to comment
Share on other sites

Even after you find a treatment regime that works, you'll still have bad days; I have them. On these days all I do is lay in bed and constantly check my pulse, afraid that something terrible is about to happen. It's an old habit I sometimes lapse into even on good days.

Link to comment
Share on other sites

AprilMarie,

So sorry that this is one of the bummer days. It happens. For a while one course of medicine works and then something happens and voila it no longer works. My suggestion for today:

Sit with your legs propped up. Drink a nice big glass of V-8 and munch on a bag of pretzels while you watch a movie.

I think that laying down all day in bed worsens the symptoms (although you might feel better while your so doing) because laying down may cause you to go to the bathroom more and deconditions you still further.

Feel better! Your friends hear are rooting and praying for you!

Lois

Link to comment
Share on other sites

Hi April,

I hope today is going well for you. I tend to have a couple of bad days in a row, and then several good ones, so I hope today started a run of good days for you. I seem to remember that florinef takes several days to start working. Keep drinking and (if your doc said to) consuming a LOT of sodium. Don't forget that florinef causes the potassium in your kidneys to be lost, so eat a lot of dark greens and bananas and prunes, etc.

I take Zoloft, too. You may remember from the first time you took it that it takes a week to three or four weeks to kick in. I had a bad reaction to Paxil which is another SSRI similar to Zoloft and Lexapro. That whole period of going on and then off of Paxil was awful. I used a tiny dose of Lorazapam to ease the anxiety symptoms from the Paxil and until the Zoloft started to work. I didn't need it at home as much as I did at work. On work days I took one pill (I think it was either 0.1 or 0.5) each morning and one at night. I then cut out the night-time dose and took only the morning one. I only take half of one now. I'll be off it in two weeks.

I'm not encouraging you to take more medications, especially since you're going off and on different ones, but I can honestly say that it helped me a lot. I don't think I could have worked in the condition I was in.

You hang in there. I know you've heard this and read it many times but it's something you may not believe when you're feeling really bad - this will pass and you will have better days, and soon. :D

Link to comment
Share on other sites

April, I'm sorry you are having a bad day. It seems like they do come in runs of a few to several together-atleast it seems that way for me. I know that on these bad days you feel like you will never feel better but you will. Just remember what it's like on the good days. Take it easy and drink lots of fluids, do the salt thing and try not to stress out. I know that's hard when you are concerned about your job,---- I'm in the boat with you right now.

I can't really say about the meds because I haven't tried any of those meds YET but I think that is coming in my near future. Looks like from what everyone else says Zoloft is the way to go for us POTS folks.

Please know you aren't alone, you can vent whenever you want. I just did too!!. Keep your spirits up, there are better days just around the corner. I will be thinking about you and hoping for many good days in your future!!

Danelle

Link to comment
Share on other sites

Big hugs to you dear. Those dreadful mornings during really rough spells are the worst. It's so hard to bathe, to get up to use the bathroom, to brush our teeth. The nausea is so bad, we can't rest. And for me I become so hypersensitive to all stimulus that watching TV is out of the question.

Sometimes putting on those support stockings can help ... but struggling with them when you can barely lift your head is a comedic tragedy.

Advice? All I can promise is that it passes. We can count on only that single supreme truth ... everything changes. I forget this mind you each time I go through those unbelievable mornings. My mind races and I rush off into my mind-made future of what-if. What if I stay like this for a week, a month .... I'll loose my job, my family ... my mind.

Deep breath.

All we have is this one tiny moment. I am working very hard now to catch myself and just watch my thoughts instead of being so invested in them. Oh, I'm worried about my job again ... ok. Then I try and let go of the mental noise and focus inside of my body. My stomach is whirling, my head feels like it is spinning. Ok. What does that energy feel like. And I look at the powerful vibration it has in my abdomin and head. Then I see if I can titrate to another part of my body, someplace I feel grounded. Maybe a foot or little toe. I take a moment to sense what that feeling is like. On a few occasions, I have been able to find a spacious peace in my body even when other parts are still vibrating and thick.

I wonder if all those sitting yoga sages have POTS and they are also too dizzy to stand up ;-) Sometimes these 'downtimes' can be our most inspirational. I hope you find something to help you pass the time.

Good thoughts your way.

EM

Link to comment
Share on other sites

I'm so sorry you are having a bad time. It can get so discouraging. Sometimes it feels like the whole world has pulled the rug out from under you, especially when you have a few "good" days. I will keep sending happy thoughts your way and I truly hope things will improve for you! ((((((BIG HUGS!!))))))) :D

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...